# SDR SWAA2018042321331

- Difficulty date: April 5, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 166A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 727 TO 847.  R & R THE SIDEWALL SUPPORT IAWSRM.
